Talk

Advanced search

Stopping clomid

(4 Posts)
PurpleRainy Sun 16-Oct-16 09:20:42

Hello im on month 4. This is the 2nd month ive ovulated. Im wondering should i have a break and return in a month? Reason being im on 150 and i read doses that high can thin womb lining x

PurpleRainy Sun 16-Oct-16 17:58:02

Anyone??

broodypsycho Thu 20-Oct-16 19:51:34

Your not supposed to have more than 3 consecutive months on it, unless your being scanned at every cycle. Clomid can thinnen your lining. If you want to give your body a rest then do it, a lot of women take breaks and then go back on it. I would ask your consultant

PurpleRainy Thu 20-Oct-16 22:10:14

Hi im not being scanned on the nhs but i did have a hycosy where she didnt mention my lining! I emailed private consultant who said the two arent linked. The nhs consultant said my progesterone was so high it would counteract any thin liningconfused

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now